Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 170794, 10 pages
http://dx.doi.org/10.1155/2014/170794
Research Article

Robust Control for a Class of Discrete Time-Delay Stochastic Systems with Randomly Occurring Nonlinearities

1Department of Mathematics, Yangzhou University, Yangzhou 225002, China
2Department of Basis Course, Lianyungang Technical College, Lianyungang 222006, China
3Communication Systems and Networks (CSN) Research Group, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4Department of Computer Science, Brunel University, Uxbridge, Middlesex UB8 3PH, UK

Received 14 July 2014; Accepted 1 August 2014; Published 31 August 2014

Academic Editor: Hongli Dong

Copyright © 2014 Yamin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yamin Wang, Fuad E. Alsaadi, Stanislao Lauria, and Yurong Liu, “Robust Control for a Class of Discrete Time-Delay Stochastic Systems with Randomly Occurring Nonlinearities,” Abstract and Applied Analysis, vol. 2014, Article ID 170794, 10 pages, 2014. https://doi.org/10.1155/2014/170794.